Differential and Integral Equations

Attractor for a damped cubic-Schrödinger equation on a two-dimensional thin domain

Mostafa Abounouh and Olivier Goubet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article we prove the existence of an attractor for a dissipative nonlinear Schrödinger equation in the critical case for a two-dimensional thin domain. Moreover we prove that this attractor is smooth, i.e., made of smooth functions when the forcing term is smooth enough. The proofs use a splitting of the Fourier series of the solutions according to the geometry of the domain, together with anisotropic Sobolev inequalities.

Article information

Differential Integral Equations, Volume 13, Number 1-3 (2000), 311-340.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B41: Attractors 37L30: Attractors and their dimensions, Lyapunov exponents


Abounouh, Mostafa; Goubet, Olivier. Attractor for a damped cubic-Schrödinger equation on a two-dimensional thin domain. Differential Integral Equations 13 (2000), no. 1-3, 311--340. https://projecteuclid.org/euclid.die/1356124302

Export citation